
浏览全部资源
扫码关注微信
中北大学理学院
纸质出版:2009
移动端阅览
李桂花. 一类具有非线性传染率的传染病模型性态分析[J]. 中北大学学报(自然科学版), 2009,30(2):95-99.
李桂花. Behavior of an Epidemic Model with Nonlinear Incidence[J]. 2009, 30(2): 95-99.
研究了一类具有一般传染率寄生虫宿主模型的全局性态.利用微分方程定性理论得到了宿主和寄生虫共同绝灭的条件;进一步得到了宿主和寄生虫共存即系统正平衡点存在的条件
证明了正平衡点只要存在一定是全局稳定的.
The global qualitative behavior of a microparasite model with general incidence was studied.The extinction conditions of host and parasite are obtained by the method of the differential qualitative theory.Furthermore
the existence conditions of the positive equilibrium point of the system are derived.The conclusion
that the sufficient condition for global stability is the existence of the positive equilibrium point
is proved.
May R M,Anderson R M.Population biology of infectious diseases.Part II[J].Nature,1979,280:455-461.
Anderson R M,May R M.Population biology of infectious diseases.Part I[J].Nature,1979,280:361-367.
Brauer F,Castillo-Chavez C.Mathematical Models in Population Biology[M].Springer-Verlag,Berlin-Heidelberg,New York,2001.
De Jong M C M,Diekmann O,Heesterbeek J A P.How Does Transmission Depend on Population Size?,In HumanInfectious Diseases,Epidemic Models,Mollison D,ed.[M].Cambridge:Cambridge University Press,1995:84-94.
Grenfell B T.Ecology of Disease in Natural Populations[M].Cambridge:Cambridge University Press,1995.
McCallum H.Modelling wildlife-parasite interactions to help plan and interpret field studies[J].Wildlife Research,1995,22:21-29.
Thieme HR.Stability Change of the Endemic Equilibrium in Age-structured Models for the Spread of S→I→R TypeInfectious Diseases.Differential Equations Models in Biology,Epidemiology and Ecology(Claremont,CA,1990)[M].Lecture Notes in Biomath.,Springer,Berlin,1991,92:139-158.
Wang W,Li Y,Hethcote H W.Bifurcations in a host-parasite model with nonlinear incidence[J].Internat.J.Bifur.Chaos Appl.Sci.Engrg.,2006,11:3291-3307.
Ebert D,Lipsitch M,Mangin K L.The effect of parasites on host population density and extinction:experimentalepidemiology with Daphnia and six microparasites[J].American Naturalist,2000,156:459-477.
Hwang T W.Deterministic extinction effect of parasites on host populations[J].Math.Biol,2003,46:17-30.
Li Guihua,Wang Wendi.Dynamic behavior of a parasite-host model with general incidence[J].Math.Anal.Appl.,2007,331:631-643.
Zhang Z,Ding T,Huang W,et al.Qualitative Theory of Differential Equations,Translations of MathematicalMonographs 101[M].Amer.Math.Soc.,Providence,1991.
Xiao D,Ruan S.Global dynamics of a ratio-dependent predator-prey system[J].Math.Biol,2001,43:268-290.
0
浏览量
206
下载量
0
CSCD
关联资源
相关文章
相关作者
相关机构
京公网安备11010802024621